# SDR RAIA201508240002

- Difficulty date: August 24, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,067 hours, 34,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 17A, 20 AND 19 WILL NOT ILLUMINATE.  MAINTENANCE REPLACED BULBS, OPS CHECKED GOOD.
